# SDR AALA2018042509038

- Difficulty date: April 19, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 57,738 hours, 21,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5323041520000
- Condition: Distorted
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM AT FRAME 30, ABOVE FRAME AND BELOW FLOOR PANEL IS DISTORTED. REPLACED FLOORBEAM IAW DRAWING D53231533000, AND SRM 51-42-11.
